Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 16, Number 4

All articles in this issue are freely accessible.

Some applications of differential geometry to the interpretation of physical phenomena
P. O. Bell.
Quart. Appl. Math. 16 (1959), 321-333
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 104444
Multiple Fourier analysis in rectifier problems
Robert L. Sternberg, Jerome S. Shipman and Shirley Rose Zohn.
Quart. Appl. Math. 16 (1959), 335-360
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 99843
On curved shock waves in three-dimensional gas flows
R. P. Kanwal.
Quart. Appl. Math. 16 (1959), 361-372
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 100476
Some integrated properties of solutions of the wave equation with non-planar boundaries
Lu Ting.
Quart. Appl. Math. 16 (1959), 373-384
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 102307
Vibrations of twisted beams. II
William Boyce and George Handelman.
Quart. Appl. Math. 16 (1959), 385-395
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 100997
The Blasius equation with three-point boundary conditions
L. G. Napolitano.
Quart. Appl. Math. 16 (1959), 397-408
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 99178
Effects of gravitational or electromagnetic fields on fluid motion.
Chia-Shun Yih.
Quart. Appl. Math. 16 (1959), 409-415
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 103027
A generalization of Latta’s method for the solution of integral equations
Marvin Shinbrot.
Quart. Appl. Math. 16 (1959), 415-421
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 103398
On the first stability interval of the Hill equation
C. R. Putnam.
Quart. Appl. Math. 16 (1959), 421-422
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 100130
A stability criterion for quasi-harmonic vibrations
Aurel Wintner.
Quart. Appl. Math. 16 (1959), 423-426
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 98864
A heat conduction problem involving a specified moving boundary
R. E. Gibson.
Quart. Appl. Math. 16 (1959), 426-430
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 103713
On a generalization of a result of Wintner
Richard Bellman.
Quart. Appl. Math. 16 (1959), 431-432
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 98865
Bounds on the error in the unit step response of a network
Paul Chirlian.
Quart. Appl. Math. 16 (1959), 432-435
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 99842
On an initial value problem concerning Taylor instability of incompressible fluids
G. F. Carrier and C. T. Chang.
Quart. Appl. Math. 16 (1959), 436-439
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 101719
Comments on the paper: Waves produced by a pulsating source travelling beneath a free surface
Paul Kaplan.
Quart. Appl. Math. 16 (1959), 439-440
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 100442

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website